# SDR MALA040609

- Difficulty date: October 2, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N453XJ
- Make and model: Saab 340B
- Aircraft serial: 340B453
- Aircraft time: 14,026 hours, 15,171 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Wire
- Condition: Unsecure
- Location: Safety Wire
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE C/D EMERGENCY EXIT SAFE WIRE NOT ATTACHED.  MAINTENANCE RESECURED COVER WITH SAFETY WIRE.
